# SDR SWAA2025061180016

- Difficulty date: June 9, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 64,274 hours, 41,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L/H OVERWING SIDEWALL EXIT LIGHT LENS IS NOT INSTALLED PROPERLY<[01] PROPERLY REINSTALLED L/H OVERWING SIDEWALL EXIT LIGHT LENS IAW AMM 33-51-01-960-802 STEP 3.C.(5)(10).;[02] TASK C/W
